# SDR DALA2023061504888

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 15,120 hours, 1,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 PRINTER FAIL. WILL NOT TURN ON WITH POWER BUTTON. SLIGHT ELECTRICAL SMELL WHICH QUICKLY DISSAPEARED WITH AUTO SHUT-OFF. CORRECTIVE ACTION: R/R PRINTER. (4802239)
